MAUDE Adverse Event Report: restor3d, inc. restor3d MTP implant; Metatarsophalangeal Hemiarthroplasty

restor3d, inc. restor3d MTP implant; Metatarsophalangeal Hemiarthroplasty
Model Number 1103-161620
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the proof-of-sterilization stickers on mtp hemiarthroplasty implants were orange in color, rather than red which indicates exposure to sterilant.The implants were not used and the surgeon converted to a different size of the same product line.
 
Additional Manufacturer Narrative
The two devices reported as part of this adverse event are the same size and part of the same production lot.The implants in question were not used and the patient was converted to the next available size.No patient harm has been reported at this time.The medwatch filing will be updated with any new information as appropriate.

Brand Name
restor3d MTP implant
Common Device Name
Metatarsophalangeal Hemiarthroplasty
Manufacturer (Section D)
restor3d, inc.
4001 nc hwy 54
ste 3160
durham NC 27709
Manufacturer (Section G)
restor3d, inc.
4001 nc hwy 54
ste 3160
durham NC 27709
Manufacturer Contact
brianna prindle
4001 nc hwy 54
ste 3160
durham, NC 27709
MDR Report Key50694566
Report Number3014833750-2026-00054
Device Sequence Number13165359
Product Code KWD
UDI-Device Identifier00840097505244
UDI-Public00840097505244
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K201393
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1103-161620
Device Lot NumberA02979
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Five-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown